# SDR DXTA2022082969000

- Difficulty date: August 26, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N165QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9726
- Aircraft time: 2,215 hours, 973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR: THE ENTRY DOOR MOTORS NORMALLY THROUGH ABOUT 90 PERCENT OF ITS TRAVEL BUT RELEASES JUST BEFORE LATCHING. THE MOTOR SEEMS TO BE CUTTING OUT TOO SOON.
